Aa
A
A
Close
Avatar universal
Depo Shot .
I Got The Depo Shot About A Month & A Half Ago . A Week After I Started My Period , Ever Since Than I've Been Bleeding . Is This Normal , Is My Body Just Getting Use To It , Or Should I Go Back To y Docter ?

P.S
This Is My 1st Time . & I Have Cyst In My Stomach Area , Could That Be The Answer To Me Bleeding ?
Cancel
1 Answers
Page 1 of 1
1666434 tn?1325265950
Did you get the cyst checked out by your doctor?  This can sometimes cause abnormal bleeding, keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
3060903 tn?1398568723
Blank
Nighthawk61 commented on mishymoshymarcy's status
4 hrs ago
Avatar f tn
Blank
AlyssaWhite0908 commented on When Your Cold Is Not...
5 hrs ago
134578 tn?1463413330
Blank
AnnieBrooke commented on Jade59's status
6 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA